Echo Posted July 19, 2005 Share Posted July 19, 2005 I've been kinda post happy lately! I do appologise. I'm back at the meds game after a pretty long hiatus and sorta freakin' out. Here's my problem; On friday night I started my latest cocktail: Depakote (Epival) 250mg at bedtime Seroquel 50mg at bedtime Klonopin 0.5mg as needed. So I had some crazy somnolence over the weekend which is starting to get a little better (with lots of caffeine in the morning to help) and have also experienced some zombi-ish floaty-ness feelings. Sort of like I'm just not all there. Those I can cope with (for now). What I cannot cope with is the severe depression and all over the placeness I have been experiencing. Lo and behold, it started right when I started the meds! I have not experienced something like this in a looooooong time. I have had fits of uncontrolable crying, urges to SI, thoughts about suicide, hopelessness, pits of despair, bouts of confusion. I will answer the same questions with "I don't know, I don't know" when asked what I'm feeling or thinking or why because I truly don't know! I've almost ruined a relationship because of the insane crazy thoughts I have been having that won't leave my mind. I had this dream on Saturday night and it has not left my head since. It has been going round and round and round and causing me to question this said relationship for absolutely no reason. It's like something is intruding into my brain and fucking with me. These thoughts have no merit. They are completely unjustified. There is no real reason for them, they're just there! I don't know what to do. I have been having conversations with myself in my head for 3 days now depating about all sorts of things. Because of these things I will end up freaking out and crying and having a panic attack. I have had to use the klonopin twice already since I got the scrip (only 4 days ago) and usually I only use my benzo's once a week or so (if that). I am so wound up, so strung out, so not me. What do I do? Do you think it's one of the meds? If so, which one could it be? I think it must be being caused by one of the meds because of the time-line associated with it. Also, nothing like this has ever really happened before. I have had depressive episodes, etc. but not really like this. I feel awful. I want it to stop. Edited to add: I put in a call to my pdoc last night as I know this is one of the best things I can do but he did not call me back. I will try again tonight. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.